# SDR 9619882715

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Failed
- Location: Nr 1/2
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN OUTBOARD TIRE APPEARS TO HAVE BLOWN OUT ON LANDING IN DTW.  REPLACED BOTH NR 1 AND NR 2 TIRE ASSEMBLIES.
